Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $154,000
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Feb 11, 12:06 AM CST, 1 hour 54 minutes earlier.
Area forecast discussion, Feb 11, 12:06 AM CST, 1 hour 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1206 AM CST Thu Feb 11 2021
...FREEZING RAIN POSSIBLE NORTHWEST TONIGHT INTO THURSDAY...
.UPDATE...
Updated for 06Z aviation discussion
&&
.AVIATION...
06Z TAF discussion:
LIFR conds were observed cntrl and south while IFR conds were
observed in the north at 0530Z. LIFR/IFR conds wl prevail through
Thursday evening. Scattered to numerous SHRA/TSRA will move across
the area as well through Thu aftn. GLH will see potential for
-FZRA 12-16Z. /22/
&&
.DISCUSSION...
Dense fog was already being reported at Brookhaven while a few
other sites in the southeast were observing fog development as
well. The Dense Fog Advisory in effect until 9am cst has been
expanded to include Lincoln county. Meanwhile in the northwest the
freezing line was dropping through Bolivar county. Subfreezing
temperatures will continue oozing south through the night while
convection spreads northeast across the area. Local radars had
scattered showers and thunderstorms spreading across our portions
of our delta and should start resulting in freezing rain potential
in northern Bolivar county before midnight especially on elevated
surface such as bridges and overpasses. The Ice Storm Warning for
Bolivar county and the Winter Weather Advisory for the northern
portions of the delta will remain in effect until noon cst
Thursday. /22/
Prior discussion below:
Tonight through Thursday: As we go through the near term,
concerns continue to be focused on the freezing rain threat over
the upper ArkLaMiss Delta region, and the dense fog threat over
mainly the Pine Belt region.
The freezing line associated with a very shallow cold layer is
currently located just north of Bolivar County and this is
expected to surge southward overnight as warm advection convective
precipitation develops northward. There is plenty of
moisture/lift to support a heavy stripe of rainfall over the
ArkLaMiss Delta region, and we expect some of this to intersect
with the subfreezing air, particularly over Bolivar County where
the winter weather advisory was upgraded to an ice storm warning
for late tonight through Thursday morning. Guidance ice
accumulations support getting up to half an inch of ice, but
expect around a quarter of an inch on average. There should be a
strong gradient as you go south with amounts to decreasing to very
little as you go south of the Hwy 82 corridor in the Delta region.
There will be some slight warming/mixing to lift the freezing
line back a little to the north during the day, and by afternoon,
expect any freezing rain potential to mostly be confined to the
Bolivar County area. Having said that, it is difficult to forecast
the shallow cold air intrusions and it wouldn't be overly
surprising if the subfreezing air is more stubborn through the
day.
The other overnight concern will be the development of dense fog
as relatively warm/humid air surges inland in the warm sector.
With near term model guidance strongly suggesting very low
visibility, have gone ahead and issued a dense fog advisory for
later tonight into Thursday morning after coordination with
LIX/MOB.
Thursday night through Saturday: there is some uncertainty in this
period mostly due to the temperature forecast and how far
south/east the freezing line will get. With the trend for more
mid level ridging over the East Coast region and southwest flow
aloft, models have been showing more potential for additional
light precipitation continuing. This would occur as cold advection
continues/deepens and allows subfreezing air to shift out of the
Delta region. Of course, where any light rainfall intersects with
the shallow subfreezing airmass, we will have the potential for
some light ice accumulation. Amounts would be rather light, but
if temperatures fall significant below freezing, roads could
become a concern, even with just a little freezing drizzle. This
will be something we'll have to monitor, particularly for travel
impacts. For now have included an HWO graphic to cover this
threat. /EC/
Saturday night through next Tuesday: The main focus during this
time period will be the threat for possible Winter Weather which
will be followed by brutal cold temperatures for a few of days
across the deep south!
An Arctic air mass will swing down out of Canada bringing in very
cold conditions this weekend and continuing into next week. Over
the last several days models continue to show discrepancies and
disagreement as far as timing of the cold air and precipitation
however, the one thing they do agree on is that it will happen. By
Saturday evening, the forecast area will be rain free but cold
nighttime temperatures will begin to settle in. Temperatures will
be below freezing for most of the area Saturday night and highs
for Sunday will struggle to climb above freezing for areas in the
northwest. Temperatures elsewhere will mainly be in the 40s. An
'Elevated' and 'Limited' threat for dangerous cold has been placed
across much of the region excluding the extreme far south east
portions of the CWA.
As mentioned before, there are expectations for winter weather
conditions. On Monday, a shortwave trough will dip across the area
increasing precipitation chances. With the cold air mass still
expected to be in place, different types of precipitation
including freezing rain, sleet, and possible snow can be expected
Monday through Tuesday morning. Possible ice accumulations are
another big thing models have been hinting on during this system
and because of that, we have introduced a 'Elevated' and 'Limited'
threats across our CWA in the HWO for Monday into Monday night.
The main threats for now will be ice and snow and there likely
will be impacts to travel. Even though this system is days away,
most models are already highlighting these threats which is the
reason we went ahead with a graphic for Monday. With that being
said, we'll continue to monitor and update threats/graphics as we
get closer to Monday. As far as the rest of the longterm forecast
goes, by late Tuesday afternoon, the system will have moved off to
the east with the coldest air of the season likely in place./JNE/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 53 58 37 41 / 74 84 69 59
Meridian 60 68 41 44 / 57 92 77 60
Vicksburg 46 49 34 37 / 72 75 63 54
Hattiesburg 64 74 48 51 / 37 89 82 72
Natchez 54 57 36 40 / 78 86 73 63
Greenville 33 36 30 34 / 86 77 32 30
Greenwood 41 45 33 40 / 81 78 36 34
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Dense Fog Advisory until 9 AM CST Thursday for MSZ055>058-
062>066-072>074.
Winter Weather Advisory from 3 AM to noon CST Thursday for
MSZ019-034.
Ice Storm Warning from 3 AM to noon CST Thursday for MSZ018.
LA...None.
AR...Winter Weather Advisory from 3 AM to noon CST Thursday for
ARZ074-075.
&&
JNE/22/ECHazardous weather outlook, Feb 10, 6:13 PM CST, 7 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
613 PM CST Wed Feb 10 2021
ARZ074-075-LAZ007>009-015-016-023-MSZ019-025>027-034-035-040-041-
047-120015-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Sunflower-Leflore-Grenada-Carroll-
Washington-Humphreys-Issaquena-Sharkey-Warren-
613 PM CST Wed Feb 10 2021
This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.
.DAY ONE...Tonight and Thursday
ICE ACCUMULATION
THREAT...Limited
TIMING...Tonight through Thursday
Freezing rain could bring light ice accumulation late tonight and
Thursday morning as the temperature near freezing rain falling.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday
Additional light freezing rain will be possible from Friday into
Saturday as very cold air moves into the area resulting in
possible travel concerns. The cold air will persist through the
weekend into early next week, reaching dangerous levels as lows
drop into the teens and wind chill readings drop to near zero. A
winter weather event with ice and snow accumulation is expected to
impact the area early next week. Folks in the ArkLaMiss are
encourage to closely monitor updates to the outlook over the next
several days.
(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)
(https://www.weather.gov/images/jan/graphicast/5.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.
MSZ018-120015-
Bolivar-
613 PM CST Wed Feb 10 2021
This hazardous weather outlook is for portions of northwest
Mississippi.
.DAY ONE...Tonight and Thursday
ICE ACCUMULATION
THREAT...Elevated
TIMING...Tonight through Thursday
An ice storm is expected in Bolivar County late tonight and
Thursday morning as the temperature falls below freezing as heavy
rain moves into the area. An Ice Storm Warning has been issued.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday
Additional light freezing rain will be possible from Friday into
Saturday as very cold air moves into the area. The cold air will
persist through the weekend into early next week, reaching
dangerous levels as lows drop into the teens and wind chill
readings drop to near zero. A winter weather event with ice and
snow accumulation is expected to impact the area early next week.
Folks in the ArkLaMiss are encourage to closely monitor updates to
the outlook over the next several days.
(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)
(https://www.weather.gov/images/jan/graphicast/5.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.
LAZ024>026-MSZ028>033-036>039-042-043-048-053-059>061-120015-
Catahoula-Tensas-Concordia-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-
Hinds-Claiborne-Jefferson-Adams-Franklin MS-
613 PM CST Wed Feb 10 2021
This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, north
central Mississippi, northeast Mississippi, and southwest
Mississippi.
.DAY ONE...Tonight and Thursday
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday
Light freezing rain will be possible from Friday into Saturday as
very cold air moves into the area possibly resulting in travel
concerns. Colder air will move in by late weekend and persist
through early next week, possibly reaching dangerous levels as
lows drop to around 20 while wind chill readings potentially reach
the single digits. A winter weather event with ice and snow
accumulation is expected to impact the area early next week. Folks
in the ArkLaMiss are encourage to closely monitor updates to the
outlook over the next several days.
(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)
(https://www.weather.gov/images/jan/graphicast/5.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.
MSZ044>046-049>052-054-062-120015-
Leake-Neshoba-Kemper-Rankin-Scott-Newton-Lauderdale-Copiah-
Lincoln-
613 PM CST Wed Feb 10 2021
This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and south central
Mississippi.
.DAY ONE...Tonight and Thursday
FOG
THREAT...Limited
TIMING...Tonight
Areas of fog will develop tonight and persist into Thursday
morning. Some of the fog could become dense with visibility
reduced to a quarter mile.
(https://www.weather.gov/images/jan/graphicast/2.png)
.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday
A few periods of light freezing rain will be possible from Friday
into Saturday as colder air continues to move into the area,
possibly resulting in light ice accumulation and travel issues.
The cold air will persist through late weekend into early next
week, and could reach dangerous levels as lows drop to near 20 and
wind chill readings drop to near 10. A winter weather event with
ice and snow accumulation is expected to impact the area early
next week. Folks in the ArkLaMiss are encourage to closely monitor
updates to the outlook over the next several days.
(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)
(https://www.weather.gov/images/jan/graphicast/5.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.
MSZ055>058-063>066-072>074-120015-
Simpson-Smith-Jasper-Clarke-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
613 PM CST Wed Feb 10 2021
This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.
.DAY ONE...Tonight and Thursday
FOG
THREAT...Elevated
TIMING...Tonight
Dense fog reducing visibility to a quarter mile is expected to
develop tonight and persist into Thursday morning.
(https://www.weather.gov/images/jan/graphicast/2.png)
.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday
A winter weather event with ice accumulation may impact the Pine
Belt region early next week as much colder air moves into the
area. Folks in the ArkLaMiss are encourage to closely monitor
updates to the outlook.
(https://www.weather.gov/images/jan/graphicast/5.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.
20
&&
...HAZARD LEGEND...
*ICE ACCUMULATION*
Extreme...Roads impassable and widespread power outages likely.
Significant...Dangerous travel conditions and numerous power
outages possible.
Elevated...Difficult travel conditions and sporadic power outages
possible.
Limited...Light icing of bridges and overpasses.
*FOG*
Extreme...Widespread fog with visibilities near zero.
Significant...Fog with visibilities less than or equal to 1/4
mile likely.
Elevated...Fog with visibilities less than or equal to 1/4 mile
possible.
Limited...Patchy fog with visibilities less than or equal to 1/4
mile possible.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN Home page...
https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
https://www.weather.gov/jan/safe
Latest Weather Briefing...
https://www.weather.gov/jan/weather_briefing
Find NWS JAN on Facebook...
https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
@NWSJacksonMS
Follow NWS JAN on Youtube...
https://www.youtube.com/user/NWSJacksonMiss
...ADDITIONAL URLS FOR WINTER WEATHER ISSUES...
Current Winter Weather...
https://www.weather.gov/jan/safe_Winter
Day 1 through 3 Winter Threats...
https://www.wpc.ncep.noaa.gov/wwd/winter_wx.shtml
Winter Impact Discussion...
https://www.wpc.ncep.noaa.gov/discussions/qpfhsd.html
In the hours before
Special weather statement, Feb 11, 1:34 AM CST, 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
134 AM CST Thu Feb 11 2021
MSZ063-064-110815-
Lawrence MS-Jefferson Davis MS-
134 AM CST Thu Feb 11 2021
...A STRONG THUNDERSTORM WILL AFFECT LAWRENCE AND WEST CENTRAL
JEFFERSON DAVIS COUNTIES THROUGH 215 AM CST...
At 134 AM CST, Meteorologists were tracking a strong thunderstorm
near Topeka, or 18 miles southeast of Brookhaven, moving northeast at
35 mph.
Nickel size hail will be possible with this storm.
This strong thunderstorm will be near...
Robinwood around 140 AM CST.
Monticello around 145 AM CST.
Arm around 150 AM CST.
Progress around 155 AM CST.
Prentiss around 205 AM CST.
Other locations impacted by this storm include New Hebron and Silver
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3143 9025 3147 9024 3176 9004 3176 9001
3156 8979 3135 9018
TIME...MOT...LOC 0734Z 227DEG 31KT 3146 9016
DLEvent by event
8 flash flood, 3 hail, 2 ice storm, 2 heavy rain, 1 winter weather. Local standard time, as filed.
Ice Storm, Bolivar
- When
- February 11, 2:00 AM CST to 12:30 PM CST
- Where
- Bolivar forecast zone
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 33.796, -90.880 (the zone’s center; the record gives no point)
Light icing began overnight with light accumulations on elevated surfaces. Three power lines were brought down near Merigold due to limbs falling from trees. A total of one quarter of an inch of ice accumulated on mainly elevated surfaces in the northern part of the county.
Ice Storm, Sunflower
- When
- February 11, 2:00 AM CST to 12:30 PM CST
- Where
- Sunflower forecast zone
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 33.602, -90.589 (the zone’s center; the record gives no point)
Light icing began overnight with light accumulations on elevated surfaces. Ice accumulated on trees and powerlines. A few power lines were blown down west of Parchman. A total of three tenths of an inch of ice accumulated on mainly elevated surfaces in the northern part of the county.
Winter Weather, Washington
- When
- February 11, 2:00 AM CST to 12:00 PM CST
- Where
- Washington forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 33.284, -90.947 (the zone’s center; the record gives no point)
Light icing of trees and elevated surfaces occurred. Accumulations of up to one tenth of an inch occurred.
Hail, Scott
- When
- February 11, 3:44 AM CST to 3:46 AM CST
- Where
- Scott County, 0.58 mi W of Sebastopol
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 32.580, -89.330
Public report of nickel size hail.
Hail, Neshoba
- When
- February 11, 3:57 AM CST to 4:00 AM CST
- Where
- Neshoba County, 0.25 mi SE of Dixon to 1.16 mi W of Linwood
- Measured
- 1.5 in hail
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 32.667, -89.218
Nickel size hail fell in Dixon, while ping pong ball sized hail fell just northwest of Linwood.
Hail, Neshoba
- When
- February 11, 4:05 AM CST to 4:07 AM CST
- Where
- Neshoba County, Dixon
- Measured
- 0.88 in hail
- Reported by
- Broadcast Media
- Coordinates
- 32.670, -89.220
Report of nickel size hail in Dixon.
Flash Flood, Jones
- When
- February 11, 8:36 AM CST to 12:45 PM CST
- Where
- Jones County, 0.69 mi N of Ellisville to 0.84 mi ENE of Ellisville
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 31.610, -89.200
Multiple streets were flooded and ditches were full over in the city of Ellisville.
Flash Flood, Jones
- When
- February 11, 8:36 AM CST to 12:45 PM CST
- Where
- Jones County, 0.94 mi WNW of Laurel to 1.38 mi SW of Laurel
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 31.707, -89.144
Multiple streets were flooded in Laurel.
Flash Flood, Marion
- When
- February 11, 9:20 AM CST to 12:45 PM CST
- Where
- Marion County, 4.19 mi N of Hub to 4.05 mi N of Hub
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 31.210, -89.760
Portions of Columbia Purvis Road were underwater. A vehicle got stuck and required a water rescue.
Flash Flood, Marion
- When
- February 11, 9:20 AM CST to 12:45 PM CST
- Where
- Marion County, 0.47 mi SE of Columbia to 1.15 mi SSW of Columbia
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 31.244, -89.826
Flash flooding occurred around Columbia. Flooding occurred at Eagle Day Avenue and Highway 98. A furniture store in this area had water enter the building. Flooding occurred at Pineview Drive and at Meadowood Drive. In both of these locations, water entered a home. Multiple city streets were flooded in Columbia as well as parking lots under water and water entered a home.
Flash Flood, Marion
- When
- February 11, 9:35 AM CST to 12:45 PM CST
- Where
- Marion County, 0.85 mi ENE of Columbia to 0.97 mi ENE of Columbia
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.256, -89.817
Flash flooding reported at Meadowood Road in Downtown Columbia.
Flash Flood, Marion
- When
- February 11, 9:35 AM CST to 12:45 PM CST
- Where
- Marion County, 1.5 mi NNW of Columbia to 1.61 mi NNW of Columbia
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 31.270, -89.840
Flash flooding reported at Pineview Drive. Water began entering a residential home.
Flash Flood, Marion
- When
- February 11, 9:40 AM CST to 12:45 PM CST
- Where
- Marion County, 1.37 mi ENE of Fortenberry to 0.71 mi E of Fortenberry
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 31.310, -89.850
A portion of Highway 13 was underwater.
Flash Flood, Marion
- When
- February 11, 9:50 AM CST to 12:45 PM CST
- Where
- Marion County, 0.74 mi SW of Columbia to 1.19 mi E of Columbia
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 31.243, -89.839
Multiple city streets flooded along with parking lots under water. Water is also inside one home of a special needs person. Fire department and the police deployed sandbags.
Heavy Rain, Forrest
- When
- February 11, 10:06 AM CST to 1:00 PM CST
- Where
- Forrest County, 1.82 mi SW of Hattiesburg to 1.49 mi SSW of Hattiesburg
- Reported by
- Public
- Coordinates
- 31.300, -89.340
Reports of heavy rain just southwest of Hattiesburg. Three inches observed between 3AM and 7AM.
Heavy Rain, Marion
- When
- February 11, 12:00 PM CST to 6:00 PM CST
- Where
- Marion County, 0.59 mi W of Columbia
- Reported by
- Emergency Manager
- Coordinates
- 31.250, -89.840
Heavy rain was observed at the Emergency Operations Center in Downtown Columbia. Emergency manager reported nearly 3 inches fell through the morning hours and another 3 inches was observed, for a total of 6 inches.
- Ice Storm
- Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard and Ice Storm in Washington, February 11 to 15, 20211 death · $2.1 million · 10 events
- Winter Storm in Texas, February 11, 20211 death · $1.0 million · 4 events
- Blizzard and Ice Storm in Oregon, February 11 to 15, 2021$25 million · 13 events
- Winter Weather in Wisconsin, February 11 to 12, 20211 death · 1 injured · $8,000 · 1 event
- Winter Storm in Texas, February 11, 2021$1.3 million · 10 events
- Winter Storm and Winter Weather in Idaho, February 11 to 14, 20218 injured · $10,000 · 12 events
- Winter Storm and Extreme Cold in Wyoming, February 11 to 15, 202125 events
- Avalanche and Extreme Cold in Montana, February 11 to 13, 202124 events
- Cold in South Dakota, February 11 to 16, 202124 events
- Extreme Cold in Minnesota, February 11 to 15, 202124 events
- Winter Weather in Wisconsin, February 11 to 12, 202120 events
- Winter Storm in Virginia, February 11 to 12, 202119 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 968211, 968212, 968231, 950146, 950147, 950148, 950123, 950124, 950125, 950126, 950127, 950128, 950129, 950131, 950149, 950150.